zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary value problems for ordinary differential equations with deviated arguments. (English) Zbl 1140.34027

Consider the boundary value problem

x ' (t)=f(t,x(t),x(α(t)),x(t),x(β(t)),t[0,T],0=g(x(0),x(T)),(*)

where f, g, α, β are continuous functions. The authors give sufficient conditions such that

(i) (*) has quasisolutions;

(ii) (*) has a unique solution.

The proofs are based on the monotone iterative method. They present two examples satisfying the required assumptions.

MSC:
34K10Boundary value problems for functional-differential equations
34K07Theoretical approximation of solutions of functional-differential equations
References:
[1]Jankowski, T.: On delay differential equations with nonlinear boundary conditions. Bound. Value Probl. 2005(2), 201–214 (2005) · Zbl 1148.34043 · doi:10.1155/BVP.2005.201
[2]Ladde, G.S., Lakshmikantham, V., Vatsala, A.S.: Monotone Iterative Techniques for Nonlinear Differential Equations. Pitman Advanced Publishing Program, Boston (1985)
[3]Jankowski, T.: Existence of solutions of boundary value problems for differential equations with delayed arguments. J. Comput. Appl. Math. 156, 239–252 (2003) · Zbl 1030.65074 · doi:10.1016/S0377-0427(03)00386-8
[4]Jankowski, T.: Advanced differential equations with nonlinear boundary conditions. J. Math. Anal. Appl. 304, 490–503 (2005) · Zbl 1092.34032 · doi:10.1016/j.jmaa.2004.09.059
[5]Jiang, D., Wei, J.: Monotone method for first-and second-order periodic boundary value problems and periodic solutions of functional differential equations. Nonlinear Anal. 50, 885–898 (2002) · Zbl 1014.34049 · doi:10.1016/S0362-546X(01)00782-9
[6]Liz, E., Nieto, J.J.: Periodic boundary value problems for a class of functional differential equations. J. Math. Anal. Appl. 200, 680–686 (1996) · Zbl 0855.34080 · doi:10.1006/jmaa.1996.0231
[7]Nieto, J.J., Rodríguez-López, R.: Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions. Comput. Math. Appl. 40, 433–442 (2000) · Zbl 0958.34055 · doi:10.1016/S0898-1221(00)00171-1
[8]Nieto, J.J., Rodríguez-López, R.: Remarks on periodic boundary value problems for functional differential equations. J. Comput. Appl. Math. 158, 339–353 (2003) · Zbl 1036.65058 · doi:10.1016/S0377-0427(03)00452-7
[9]Jankowski, T.: Solvability of three point boundary value problems for second order differential equations with deviating arguments. J. Math. Anal. Appl. 312, 620–636 (2005) · Zbl 1154.34367 · doi:10.1016/j.jmaa.2005.03.076
[10]Jiang, D., Weng, P., Li, X.: Periodic boundary value problems for second order differential equations with delay and monotone iterative methods. Dyn. Contin. Discret. Impuls. Syst. Ser. A Math. Anal. 10A, 515–523 (2003)
[11]Ding, W., Han, M., Mi, J.: Periodic boundary value problem for second-order impulsive functional differential equations. Comput. Math. Appl. 50, 491–507 (2005) · Zbl 1095.34042 · doi:10.1016/j.camwa.2005.03.010
[12]Ding, W., Mi, J., Han, M.: Periodic boundary value problems for the first order impulsive functional differential equations. Appl. Math. Comput. 165, 433–446 (2005) · Zbl 1081.34081 · doi:10.1016/j.amc.2004.06.022
[13]He, Z., Yu, J.: Periodic boundary value problem for first-order impulsive functional differential equations. J. Comput. Appl. Math. 138, 205–217 (2002) · Zbl 1004.34052 · doi:10.1016/S0377-0427(01)00381-8
[14]Zhang, F., Ma, Z., Yan, J.: Boundary value problems for first order impulsive delay differential equations with a parameter. J. Math. Anal. Appl. 290, 213–223 (2004) · Zbl 1056.34041 · doi:10.1016/j.jmaa.2003.10.001